# SDR AU981356

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Tmeca ARRIEL1S
- System (JASC): 6720 · Tail Rotor Control System
- Part: Shaft
- Part number: 300SSDRML2410
- Condition: Corroded
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR PITCH CHANGE SHAFT BINDING ON LINER DUE TO CORROSION.
